Open Access
Translator Disclaimer
January 2020 On Deviations and Spreads of Meromorphic Minimal Surfaces
Arnold Kowalski, Ivan Marchenko
Osaka J. Math. 57(1): 85-101 (January 2020).

Abstract

In this paper we consider the influence that the number of separated maximum points of the norm of a meromorphic minimal surface (m.m.s) has on the magnitudes of growth and value distribution. We present sharp estimations of spread of m.m.s in terms of Nevanlinna's defect, magnitude of deviation and the number of separated points of the norm of m.m.s. We also give examples showing that the estimates are sharp.

Citation

Download Citation

Arnold Kowalski. Ivan Marchenko. "On Deviations and Spreads of Meromorphic Minimal Surfaces." Osaka J. Math. 57 (1) 85 - 101, January 2020.

Information

Published: January 2020
First available in Project Euclid: 15 January 2020

zbMATH: 07196617
MathSciNet: MR4052630

Subjects:
Primary: 30D35 , 53A10
Secondary: 30D30

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.57 • No. 1 • January 2020
Back to Top